ScienceAsia 38(2012): 108-112 |doi:
Regularity criteria for weak solution to the 3-d magnetohydrodynamic equations
Yu-Zhu Wang*, Juan Zhao, Yin-Xia Wang
ABSTRACT: In this paper, regularity criteria for the 3D magnetohydrodynamic equations are investigated. Some regularity criteria which are related only with u+B or u−B in multiplier spaces M(<i>Ḃ</i>r2,1,L2) are obtained.
|College of Mathematics and Information Science, North China University of Water Resources and Electric Power, ZhengZhou 450011, China
* Corresponding author, E-mail: firstname.lastname@example.org
Received 5 Sep 2011, Accepted 6 Dec 2011